# SDR UIEA2014103100537

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hinge
- Part number: 114T02201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 8 ANTI-ICE DUCT FWD HINGE ASSEMBLY IS CRACKED AT ATTACH TO DUCT.  R & R FWD HINGE ASSEMBLY ON NR 8 SLAT RT WING ANTI-ICE DUCT COVER IAW AMM 30-11-05.
